Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Got big reddish patch near underarm. No itching. Taking gris od. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5784 Questions
Hi Doc, i got a big reddish patch near my underarm (pic attached). There is no itch. I am currently taking a course of gris od. 15 days since i started but there is no change. Please help
Posted Fri, 27 Sep 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 52 minutes later
Brief Answer:
erythrasma change treatment

Detailed Answer:
Thanks for the query.
It's not a fungal infection so gris will not help you. It is a erythrasma a bacterial infection.
Take tab azithromycin and apply fusidic acid cream for 15 days.
you will get relief.
Let me know if you have any doubt.
Thank you
Above answer was peer-reviewed by
Follow-up: Got big reddish patch near underarm. No itching. Taking gris od. Help? 10 minutes later
Thanks for the diagnosis doctor.
How long should i continue the tablet?
Also, what is the cause of this bacterial infection?
Answered by Dr. Rahul Kumar 39 minutes later
Brief Answer:
prescribed below

Detailed Answer:
You should take the tablet 500 mg daily for 5 days.
The infection occur due to accumulation of sweat.
Don't worry it's a common thing.
you will be fine.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor